| Model Number |
00884450009307 |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Event or Problem Description
The account alleges that during use the tip of the angiographci catheter cracked while in the patient's body.The physician used a single ring capure device to attempt removal but failed.Another physician attempted to remove the tip of the catheter and also failed.Open vascular surgery was performed to remove all ruptured pieces of the device from the patient.
Additional Manufacturer Narrative
The suspect medical device was not returned for investigation.A video was provided by the account.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.Should the device be returned later, the investigation will be reopened.